I went to the gynecologist on monday because over the weekend I was experiencing symptoms of a UTI. She prescribed me an antibiotic. I did mention to her that i noticed blood in my urine, but i really didn't specify that i noticed blood clots. After a few days of taking the antibiotics there is no blood and it doesn't sting during urination, so most of the symptoms have subsided.... i did experience nausea from the medicine though. but I'm wondering if not mentioning the blood clots could have effected anything, are small blood clots a normal sign of a UTI?????.... i think I'm also getting a yeast infection due to the antibiotics.. help to ease my worries?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?